Vol. 12, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On a conjecture of Kato and Kuzumaki

Diego Izquierdo

Vol. 12 (2018), No. 2, 429–454
Abstract

In 1986, Kato and Kuzumaki stated several conjectures in order to give a diophantine characterization of cohomological dimension of fields in terms of projective hypersurfaces of small degree and Milnor K-theory. We establish these conjectures for finite extensions of (x1,,xn) and (x1,,xn)((t)), and we prove new local-global principles over number fields and global fields of positive characteristic in the context of Kato and Kuzumaki’s conjectures.

Keywords
Cohomological dimension of fields, $C_i$ property, Milnor K-theory, Number fields, Function fields
Mathematical Subject Classification 2010
Primary: 11E76
Secondary: 12E25, 12E30, 14G27, 19D45, 19F99
Milestones
Received: 8 June 2017
Revised: 23 October 2017
Accepted: 18 December 2017
Published: 13 May 2018
Authors
Diego Izquierdo
Département de Mathématiques et Applications
École Normale Supérieure - CNRS, PSL Research University
Paris
France